Platonic Relations and Mathematical Explanations

Knowles, R (2021) Platonic Relations and Mathematical Explanations. The Philosophical Quarterly, 71 (3). pp. 623-644. ISSN 0031-8094

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Knowles, R
Copyright, Publisher and Additional Information:

© The Author(s) 2020. This is an author produced version of an article published in Philosophical Quarterly. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: mathematical explanation, enhanced indispensability argument, mathematical platonism, ontic dependence, mathematical structuralism, underdetermination
Dates:
  • Published: July 2021
  • Published (online): 5 August 2020
  • Accepted: 1 July 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds)
Funding Information:
Funder
Grant number
British Academy
pf160035
Depositing User: Symplectic Publications
Date Deposited: 31 Jul 2020 12:53
Last Modified: 06 Apr 2023 04:15
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/pq/pqaa053
Open Archives Initiative ID (OAI ID):

Export

Statistics